# SDR SWIA200312021

- Difficulty date: April 17, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 4,195 hours, 3,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLES CRACKED AT FS 280, RBL 9, INBOARD AND OUTBOARD.  FOUND DURING C-CHECK INSPECTION.  REPLACED ANGLES IAW CRJ SRM 51-42-06 AND 51-42-21.
